# SDR ABXA2020060328064

- Difficulty date: May 28, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 81,685 hours, 27,805 cycles
- Engine: Ge CF680C2B6
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7755507
- Part serial: 4812014
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 783 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO INDICATIONS DURING NR 1 ENGINE START SECOND TIME.  DURING FIRST START NR 1 ENGINE EGT WAS RISING AND N2 WAS GOING DOWN, NO EXCEEDANCE.  AIRCRAFT WAS GROUNDED.
